MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 10/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3b, a4, a5 and a6: unknown, information not provided.Section d6b: if explanted, give date: not applicable, remains implanted in the eye.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: unknown, information not provided.Section h3: the device was not returned for evaluation as the lens remain implanted in the eye.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the patient's capsular bag was injured and slightly torn during implantation as the side part of the optic of a preloaded monofocal intraocular lens was released instead of the haptic part.Lens was fully inserted and remained implanted in the eye.Surgeon determined not to explant the lens as it would make the situation worse.There is no report of unplanned vitrectomy, incision enlargement and sutures.There is no delay in procedure.Directions of use were followed.No other information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20695577
Report Number3012236936-2024-000299
Device Sequence Number3850959
Product Code HQL
UDI-Device Identifier05050474558304
UDI-Public(01)05050474558304(17)251213
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2025
Device Model NumberPCB00
Device Catalogue NumberPCB0000220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Initial Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose